# SDR CALA2024122001600

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 64,242 hours, 28,236 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR R AFT EMER EXIT CABIN PRESSURE NORMAL ECAM OCCURED CLIMB OU T 7000FT CREW REPORTS R FWD OPEN ECAM INTERMITTENT ALSO THEN THEY GO OUT WHEN AIRCRAFT IS FULLY PRESSURIZED APPLIED MEL 5270AZ. MEL 5270AZ ACCOMPLISHED REPAIR TROUBLESHOT SENSOR MONITORING FAULT AT THE RH AFT PASSENGER COMPARTMENT EMERGENCY EXIT REFERENCE AMM 52-21-00-810-804-A AND SENSOR MONITORING FAULT AT THE RH FWD PASSENGER COMPARTMENT EMERGENCY EXIT REFERENCE AMM 52-21-00-810-803-A. REMOVED AND REINSTALLED FLAP COVERS AND NO FAULT NOTED.
